# SDR AT0000171

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE AT BS 229 AND 237 LONGERON 17 LT.  CORRECTIVE ACTION:         TRIMMED DAMAGE,  FABRICATED,  AND INSTALLED  REPAIR IAW DC9 SRM 53-04 FIG 47 AND REO-L00124.
